# SDR COEA2016032104805

- Difficulty date: March 21, 2016
- Submitted: May 17, 2016
- Operation: Air carrier
- Aircraft: N805HC
- Make and model: Aerosp ATR42-500
- Aircraft serial: 625
- Aircraft time: 21,472 hours, 23,939 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Part number: S53371323200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CHECK COE & MAJOR REPAIR.  FWD CTR FUSELAGE RT LOWER SKIN PANEL HAS LEVEL 2 CORROSION, FRAMES 14 - 15 AT SKIN LAP, STRINGER 17R.  REPAIRED IAW CE 1560 16 10201 DATED 5 6 2016.
